Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 11-20 of 46 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
The relationship between stochastic and deterministic quasi-steady state approximations

Kim, Jae Kyoungresearcher; Josic, Kresimir; Bennett, Matthew R., BMC SYSTEMS BIOLOGY, v.9, 2015-11

A tunable artificial circadian clock in clock-defective mice

D'Alessandro, Matthew; Beesley, Stephen; Kim, Jae Kyoungresearcher; Chen, Rongmin; Abich, Estela; Cheng, Wayne; Yi, Paul; Takahashi, Joseph S.; Lee, Choogon, NATURE COMMUNICATIONS, v.6, 2015-11

Reduction of multiscale stochastic biochemical reaction networks using exact moment derivation

Kim, Jae Kyoungresearcher; Sontag, Eduardo D., PLOS COMPUTATIONAL BIOLOGY, v.13, no.6, 2017-06

Beyond the Michaelis-Menten equation: Accurate and efficient estimation of enzyme kinetic parameters

Choi, Boseung; Rempala, Grzegorz A.; Kim, Jae Kyoungresearcher, SCIENTIFIC REPORTS, v.7, pp.1 - 11, 2017-12

Asymptotically radial solutions to an elliptic problem on expanding annular domains in Riemannian manifolds with radial symmetry

Morabito, Filipporesearcher, BOUNDARY VALUE PROBLEMS, 2016-07

A Consistent Immersed Finite Element Method for the Interface Elasticity Problems

Jin, Sangwon; Kwak, Do Youngresearcher; Kyeong, Daehyeon, ADVANCES IN MATHEMATICAL PHYSICS, 2016

A multi-country analysis on potential adaptive mechanisms to cold and heat in a changing climate

Vicedo-Cabrera, Ana M.; Sera, Francesco; Guo, Yuming; Chung, Yeonseungresearcher; Arbuthnott, Katherine; Tong, Shilu; Tobias, Aurelio; Lavigne, Eric; Zanotti Stagliorio Coelho, Micheline de Sousa; Nascimento Saldiva, Paulo Hilario; Goodman, Patrick G.; Zeka, Ariana; Hashizume, Masahiro; Honda, Yasushi; Kim, Ho; Ragettli, Martina S.; Roeoesli, Martin; Zanobetti, Antonella; Schwartz, Joel; Armstrong, Ben; Gasparrini, Antonio, ENVIRONMENT INTERNATIONAL, v.111, pp.239 - 246, 2018-02

Siegel families with application to class fields

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong-Sung, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.148, no.4, pp.751 - 771, 2018-08

Regularity of Dual Gabor Windows

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, ABSTRACT AND APPLIED ANALYSIS, 2013


Park, Seonjeong; Suh, Dong-Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.51, no.4, pp.1081 - 1092, 2014-10

rss_1.0 rss_2.0 atom_1.0